# SDR SWAA2023032320287

- Difficulty date: March 23, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,112 hours, 34,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Popped
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN EMERGENCY LIGHTING L AFT CHGR CIRCUIT BREAKER POPS WHEN MOVED TO ARM POSITION<[01] RESET L AFT CHGR CIRCUIT BREAKER PER AMM 20-60-01 OK TO CONTINUE ON MEL 33-14-01 SP1 AUTH# 126571;[02] TROUBLESHOT PER FIM 33-50 TASK 801; REMOVED AND REPLACED EMERGENCY LIGHTING POWER SUPPLIES M1670; M1669 AND BATTERY PACKS AT M1668;M1669; M1670 AND M1673 PER AMM 33-51-06. OPS CHECK GOOD
